# SDR CALA2025081207629

- Difficulty date: August 4, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Part number: 148A83103
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY-TO-VERTICAL FIN FAIRINGS FLANGE HAS CHAFING WORN DAMAGE FOR REF AAR N/R 97525018.  REMOVED AND REPLACED SKATE ANGLE AT LT BODY TO VERTICAL FIN AFT SECTION REF SRM 51-40-02-0G-0 AND DWG 148A8300.
